On the calculation of x-ray scattering signals from pairwise radial distribution functions

Research output: Contribution to journalJournal article – Annual report year: 2015Researchpeer-review

Documents

DOI

View graph of relations

We derive a formulation for evaluating (time-resolved) x-ray scattering signals of solvated chemical systems, based on pairwise radial distribution functions, with the aim of this formulation to accompany molecular dynamics simulations. The derivation is described in detail to eliminate any possible ambiguities, and the result includes a modification to the atom-type formulation which to our knowledge is previously unaccounted for. The formulation is numerically implemented and validated.
Original languageEnglish
Article number244010
JournalJournal of Physics B: Atomic, Molecular and Optical Physics
Volume48
Issue number24
Number of pages9
ISSN0953-4075
DOIs
Publication statusPublished - 2015

Bibliographical note

Corrigendum: On the calculation of x-ray scattering signals from pairwise radial distribution functions (2015 J. Phys. B: At. Mol. Opt. Phys. 48 244010). Journal of Physics B: Atomic, Molecular and Optical Physics, Volume 49, Number 5

CitationsWeb of Science® Times Cited: No match on DOI

Download statistics

No data available

ID: 117988610